You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/43/1
On the Dirichlet problem for linear elliptic equations in plane domains with corners
Download
PDF
- On the Dirichlet problem for linear elliptic equations in plane domains with corners
Article
Original scientific text
Title
On the Dirichlet problem for linear elliptic equations in plane domains with corners
Authors
A. Azzam
1
Affiliations
Hamilton, Ontario
Annales Polonici Mathematici
1983/43/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
43-50
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics